My doctor started me on Lamictal as a mood stabilizer after I started having some issues with topamax. Literally after 2 doses, I started to notice my vision was getting blurry. I called the pharmacy and was told that after being on the medication for 2 weeks, this very common side effect goes away. I called my doctor and she said to continue taking the medication but instead of taking one pill at night, to basically split the pill in half and take half in the morning and half at night. Doesnt make sense to me but... ok? Anyways, I did what she said to do but I still have the blurry vision. Please tell me, does this go away? Should I call the doctor again and tell her that the blurry vision still persists or should I just hang in there in a wait and see sort of thing? HELP!
"Very common (10% or more of users): Diplopia (28%), blurred vision (16%)"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
I began Lamictal about 4 months ago and I also had blurry vision for the first week but it got better every day until it was gone.
You don't mention how long you've been taking it in total but you may just want to give it a little time. If it persists more than two weeks you should let your doctor know and get her professional advice.
Meanwhile, if you have further questions or concerns just use the comment below, okay?
Hi Kee , yes it does make sense to take half and then the other half. This way you are not getting the full dose at one time. I'm thinking if you drive a car, YES it could cause problems, but if not, the doctor must think it will go away soon. I had that happen with another drug but it was gone within the week. I wasn't driving at the time though. Good luck !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.